# SDR AALA201703319028

- Difficulty date: March 29, 2017
- Submitted: April 1, 2017
- Operation: Air carrier
- Aircraft: N939NN
- Make and model: Boeing 737823
- Aircraft serial: 33491
- Aircraft time: 10,810 hours, 3,877 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT COVER PLATE MISSING FORWARD OF R-1. REPLACED EXIT COVER PLATE AS REQ CKS OK IAW GPM. THE AIRCRAFT WAS NOT GROUNDED.
